# SDR 2021FA0000354

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: General aviation
- Aircraft: N425MT
- Make and model: Cirrus SR22
- Aircraft serial: 4201
- Aircraft time: 1,698 hours
- Engine: Cont IO550N
- Engine time: 1,698 hours
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Component: Piston Pin, Cont, IO550N
- Component part number: 630046
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTON PIN BROKE IN TWO, INSIDE BREAKAGE KEPT PARTS INTACT.  P/N 630046 FOUND DURING CYLINDER EXCHANGE FOR LOW COMPRESSION CYLINDER, UNRELATED TO PIN FAILURE. PICTURES ON REQUEST AVAILABLE.
